Journal article icon

Journal article

UNIVERSAL AMPLITUDE COMBINATIONS FOR SELF-AVOIDING WALKS, POLYGONS AND TRAILS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/26/11/003

Authors


GUTTMANN, A More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
26
Issue:
11
Pages:
2485-2494
Publication date:
1993-06-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:590f238d-b33a-4611-83eb-6efb14210130
Source identifiers:
1249
Local pid:
pubs:1249

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP